# SDR 0600746304

- Difficulty date: March 17, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 70,585 hours, 8,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN FUSELAGE FRAME WEB AT BS 320 LBL 15.  REPAIRED PER EA 63-206470.
